MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X5.5, 5MM; HEALING ABUTMENT

ZIMMER DENTAL HEAL COLLAR 3.5X5.5, 5MM; HEALING ABUTMENT
Model Number HC355
Medical Device Problem Code Misassembled During Installation (4049)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Title unknown/ not provided.
 
Event or Problem Description
It was reported that the doctor was not able to screw the healing collar to the implant.Doctor completed the procedure using another healing collar.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(6).A heal collar 3.5x5.5, 5mm (hc355) was not returned.Since product has not been returned, visual/functional inspection could not be performed.The investigation has been performed based on the available information.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.No pre-existing conditions were noted on the product experience report.The reported device tooth location and length of implantation of use is unknown.Pictures or x-ray images were not provided.Device history record (dhr) review was completed for the subject lot number (2017091496).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2017091496) for similar event and no other complaint was identified.March post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction could not be verified and the reported event was non-verifiable.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4) a heal collar 3.5x5.5, 5mm (hc355) was returned for investigation, see attached images a097-a100 in the complaint.Visual evaluation of the as returned product identified minor wear around the threads, likely from use (attempt to seat) by the user.Functional testing was performed for the returned product with an in-house stock device and healing collar functioned as normal.No malfunction was identified.No pre-existing conditions were noted on the product experience report.The reported device tooth location and length of implantation of use is unknown.Pictures or x-ray images were not provided.Device history record (dhr) review was completed for the subject lot number (2017091496).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2017091496) for similar event and no other complaint was identified.May post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction did not occur and the reported event was unconfirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
HEAL COLLAR 3.5X5.5, 5MM
Common Device Name
HEALING ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9882007
Report Number0002023141-2020-00635
Device Sequence Number2750084
Product Code NHA
UDI-Device Identifier00889024015036
UDI-Public(01)00889024015036(17)220926(10)2017091496(241)HC355
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2022
Device Model NumberHC355
Device Catalogue NumberHC355
Device Lot Number2017091496
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer05/28/2020
07/30/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date05/29/2020
08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;